| Model Number |
GIF-H180 |
| Medical Device Problem Code |
Poor Quality Image (1408)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned to olympus for inspection.Based on the results of the investigation, it is likely the following led to the malfunction: due to damage, the image on switch 1 was frozen and recorded on its own.Due to damage to the charged coupled device unit, the image is noisy.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
Event or Problem Description
It was reported the gastrointestinal videoscope had image interference.There was noise in the image and the image recorded on its own.There were no reports of patient involvement.